# SDR MTNA201212180001

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 24,480 hours, 27,202 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LANDING OF FLIGHT 8399 INTO MEM THE CAPTAINS LEFT BRAKE PEDAL LOSES PRESSURE AND GOES FULL DOWN WITHOUT STOPPING THE AIRCRAFT.  RELEASE PEDAL, IT GRABS, BUT WILL FALL OFF AGAIN SHORTLY.  TROUBLESHOT THE SYSTEM.  INSPECTED FOR LEAKS AND FOUND A LEAK IN THE LINE GOING TO THE CAPTAINS LEFT PEDAL.  HE REPAIRED THE LINE IAW ATR 42 AMM 20-23-13.  PERFORMED LOW PRESSURE BLEEDING IAW ATR 42 JIC 32-42-00 BLD 10000.  PRESSURIZED HYDRAULIC SYSTEM AND CHECKED FOR LEAKS IAW ATR 42 JIC 29-00-00 PAD 10010 WITH NO LEAKS NOTED BRAKING SYSTEM CHECKED GOOD IAW ATR 42 JIC 32-42-00 OPT 10000.
